Translator Disclaimer
September 2011 Simultaneous normalization and algebra husks
János Kollár
Asian J. Math. 15(3): 437-450 (September 2011).

Abstract

The aim of this note is to use the concept of algebra husks to prove an analog of the flattening decomposition theorem for simultaneous normalizations. Other applications improve earlier flatness criteria.

Citation

Download Citation

János Kollár. "Simultaneous normalization and algebra husks." Asian J. Math. 15 (3) 437 - 450, September 2011.

Information

Published: September 2011
First available in Project Euclid: 28 February 2012

zbMATH: 1246.14006
MathSciNet: MR2838215

Subjects:
Primary: 14A15, 14B25, 14D15

Rights: Copyright © 2011 International Press of Boston

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.15 • No. 3 • September 2011
Back to Top